# SDR YENA20120130428

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 15,025 hours, 5,279 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 822 SDQ-JFK, CREW DECLARED EMERGENCY DUE TO ON GEAR EXTENSION ECAM G LOW RSVR LO LVL.  CREW FOLLOWED QRH AND PERFORMED L/G GRAVITY EXTENSION.  FOUND BROKEN LINE ON RT MLG DOOR, REPLACED LINE, SWIVEL FITTING THREAD WHERE NICKED AS WELL.  REMOVED AND REPLACED SWIVEL FITTING (2764GM). NO LEAKS NOTED AND MLG DOORS CHECKS NORMAL IAW AMM 32-31-38.  LANDING GEAR SYSTEM BACK TO NORMAL MADE AFTER FREE FALL EXTENSION IAW 32-00-00-860-003.
